# SDR ASAA0340124

- Difficulty date: March 10, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 69773281
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND LEFT WING UPPER INBOARD TRAILING EDGE PANEL SUPPORT CHANNEL CRACKED WBL 87.  REPAIRED IAW EA.  (M)
